# SDR IPXA10158500

- Difficulty date: February 12, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT LIGHT INTERMITTENT.  R & R RELAY 69WL AND OPS CHECKED EXIT LIGHT. REF MM 33-51-13-04. OPS CHECK GOOD. PLACARD REMOVED.
